# SDR HEEA075513

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N81SP
- Make and model: Bell 206L-3
- Aircraft serial: 51029
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Part serial: 1189
- Condition: Intermittent
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT BEEP.  BEEP WAS INTERMITTENT THROUGHOUT ADJUSTMENT ATTEMPTS.
